MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR
Model Number DISPOSABLES KIT, FOR DX FIBERTAK
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual evaluation identified that the drills were not bent.Functional testing revealed that both drills were able to assemble with the guide as intended (images 1-2).
 
Event or Problem Description
On 09/22/2021 it was reported by an arthrex employee via (b)(4) that an ar-8990ds disposables kit when opened and attempted to attach a 1.6 mm drill, it was bent.This was discovered during a procedure, the procedure was completed using a new product, no patient effect reported.

Brand Name
DISPOSABLES KIT, FOR DX FIBERTAK
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19215050
Report Number1220246-2024-02636
Device Sequence Number6903873
Product Code HWE
UDI-Device Identifier00888867264984
UDI-Public00888867264984
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberDISPOSABLES KIT, FOR DX FIBERTAK
Device Catalogue NumberAR-8990DS
Device Lot Number12929598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown